# SDR ASOA2015090813772

- Difficulty date: September 8, 2015
- Submitted: September 18, 2015
- Operation: Air carrier
- Aircraft: N914EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7752
- Aircraft time: 27,061 hours, 25,912 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED CLIP AT RBL9, FS 280 INBD SIDE.  R & R DAMAGED CLIP ON FS 280 AT RB 69 IN REF TO SRM 51-42-21-00.
